Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Red blotches on chest.

what does it mean when i have sudden red blotches on my chest that are not itchy or bumpy or painful, just bright red?
Fri, 29 Jan 2010
Report Abuse
Question is related to
Diseases and Conditions ,  
  Anonymous's Response
's  Response

Hi.. Localised red rashes are secondary to an allergic symptoms or may be due to infection.. It can some times occur due to some of the drugs.. If these symptoms have been noticed recently, then you may have to get yourself examined by a dermatologist as soon as possible..

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 27 years old. Ive always had good skin. Afte I had my daughter my skin started to change. It had red blotches all over and some white dots....

Recent questions on  Skin rash

doctor1 MD

when I sweat, even if its just a little bit my forehead starts breaking out in this splotchy rash type thing but once I cool back down it goes...

doctor1 MD

My son is 9 years old. On Monday his teacher called me to come get him because he has a bright red rash on both of his forearms...outer side not...

doctor1 MD

Hi, I had redness/rash on one of my breasts about 6 months ago - it went away after a number of days and I didn t have it checked out. I am 55 and...

doctor1 MD

ive been told I have a allergy to latex as my hands are always so sore dry, scaly and even sometime they split a where glove for about 4hours every...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?